Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 436, NWS Atlanta, GA

October 11, 2020Coweta County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Oct 11, 2020, 7:03 AM EDT for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Oct 11, 2020, 7:03 AM EDT (11:03 UTC)
Expired
Oct 12, 2020, 1:01 AM EDT
In force
18 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek at Highway 85 near Senoia (LING1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

840 
WGUS42 KFFC 111103
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
703 AM EDT Sun Oct 11 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Line Creek near Senoia affecting Coweta, Fayette and Spalding 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC077-113-255-112315-
/O.NEW.KFFC.FL.W.0436.201011T1103Z-000000T0000Z/
/LING1.1.ER.201011T1019Z.201011T1047Z.000000T0000Z.NO/
703 AM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Line Creek near Senoia.
* From this morning until further notice.
* At 6:47 AM EDT Sunday the stage was 10.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Minor flooding of the natural flood plain 
  begins which primarily affects agricultural and wooded areas. A 
  small dirt utility access road near the Georgia Highway 85 bridge 
  goes underwater.


&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455

$$
3 follow-up statements
439 
WGUS82 KFFC 111522
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1122 AM EDT Sun Oct 11 2020

...The Flood Warning is extended for the following rivers in 
Georgia...

  Yellow River near East Lithonia affecting DeKalb and Rockdale 
  Counties.

...The Flood Warning continues for the following rivers in Georgia...

  Little River near Woodstock affecting Cherokee County.

  Chattahoochee River near Morgan Falls Dam TW affecting Fulton and 
  Cobb Counties.

  Line Creek near Senoia affecting Coweta, Fayette and Spalding 
  Counties.

  South River near Snapfinger affecting DeKalb County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC089-247-120330-
/O.EXT.KFFC.FL.W.0435.000000T0000Z-201012T2230Z/
/YLOG1.1.ER.201011T1528Z.201012T0600Z.201012T1630Z.UU/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Yellow River near East Lithonia.
* Until Monday evening.
* At 11:01 AM EDT Sunday the stage was 12.8 feet and rising.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 16.7 feet just after midnight tonight. 
  It will then fall below flood stage early Monday afternoon.
* Impact...At 17.0 feet, Moderate flooding begins. Significant 
  flooding expands into the woodlands and fields near the river 
  upstream and downstream from the gage on Pleasant Hill Road. In 
  Dekalb County...some flooding of backyards of homes occurs on 
  Harmony Hills Drive and Court. Johnson Creek flowing under Union 
  Grove Road into the river continues to back up.  In Rockdale 
  County...some flooding of yards begins in the Lake Capri 
  subdivision.


&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403

$$

GAC077-113-255-120330-
/O.CON.KFFC.FL.W.0436.000000T0000Z-000000T0000Z/
/LING1.1.ER.201011T1019Z.201011T1501Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Line Creek near Senoia.
* Until further notice.
* At 11:01 AM EDT Sunday the stage was 11.1 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Minor flooding of the natural flood plain 
  begins which primarily affects agricultural and wooded areas. A 
  small dirt utility access road near the Georgia Highway 85 bridge 
  goes underwater.


&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455

$$

GAC057-120330-
/O.CON.KFFC.FL.W.0433.000000T0000Z-000000T0000Z/
/WODG1.1.ER.201011T0741Z.201011T1100Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Little River near Woodstock.
* Until further notice.
* At 10:15 AM EDT Sunday the stage was 11.8 feet falling.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 11.0 feet, Flood stage is reached. Minor flooding will 
  occur in the woodlands and fields upstream and downstream from the 
  gage at Old Georgia Highway 5. A public boat ramp just downstream 
  and on the right bank from the bridge will be under one foot of 
  water. Low lying areas of the South Cherokee Recreation Park and 
  the soccer fields off Druw Cameron Drive will begin to flood.


&&

LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
      3418 8456 3414 8447

$$

GAC089-120330-
/O.CON.KFFC.FL.W.0432.000000T0000Z-000000T0000Z/
/SFMG1.1.ER.201011T0634Z.201011T1146Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the South River near Snapfinger.
* Until further notice.
* At 11:02 AM EDT Sunday the stage was 15.8 feet and falling.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 15.0 feet, Minor flooding continues to expand further 
  into the woodlands along the river upstream and downstream from 
  the gage on Flakes Mill Road. Large portions of the Chapel Park 
  west of the gage will be under 2 to 3 feet of water.


&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419

$$

GAC067-121-120330-
/O.CON.KFFC.FL.W.0430.000000T0000Z-000000T0000Z/
/MGFG1.2.ER.201011T0622Z.201011T1231Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Chattahoochee River near Morgan Falls Dam TW.
* Until further notice.
* At 11:01 AM EDT Sunday the stage was 823.5 feet.
* Flood stage is 821.0 feet.
* Moderate flooding is occurring.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3398 8441 3396 8435 3391 8440 3393 8447

$$
504 
WGUS82 KFFC 120107
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
907 PM EDT Sun Oct 11 2020

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County.

  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County.

  Chattahoochee River near Vinings Cobb Parkway affecting Fulton 
  and Cobb Counties.

  Line Creek near Senoia affecting Coweta, Fayette and Spalding 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC121-121315-
/O.CON.KFFC.FL.W.0444.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.201011T2135Z.000000T0000Z.000000T0000Z.NO/
907 PM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 8:45 PM EDT Sunday the stage was 10.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and grassy areas begin along the creek upstream and 
  downstream from the gage off Oxbo Drive in the Roswell area.  Also 
  high water continues to encroach into the Big Creek Park two miles 
  downstream along Roswell Road and Riverside Road. If the Roswell 
  gage on the Chattahoochee River is 8 feet or higher...then the 
  combination of flows will cause the access road to the Huntcliff 
  horse stables across from Azalea Park to begin to flood.


&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
      3404 8436

$$

GAC057-121315-
/O.CON.KFFC.FL.W.0439.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.201011T1811Z.201012T0045Z.000000T0000Z.UU/
907 PM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 8:45 PM EDT Sunday the stage was 18.3 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 18 feet, Minor flooding continues in the woodlands and 
  fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind the 
  pump station off of Riverstone Parkway begins to flood. Flooding 
  also occurs in areas behind the businesses on Old Ball Ground 
  Highway and Keith Drive.


&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440

$$

GAC077-113-255-121315-
/O.CON.KFFC.FL.W.0436.000000T0000Z-000000T0000Z/
/LING1.1.ER.201011T1019Z.201011T1501Z.000000T0000Z.NO/
907 PM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Line Creek near Senoia.
* Until further notice.
* At 8:31 PM EDT Sunday the stage was 10.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Minor flooding of the natural flood plain 
  begins which primarily affects agricultural and wooded areas. A 
  small dirt utility access road near the Georgia Highway 85 bridge 
  goes underwater.


&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455

$$

GAC067-121-121315-
/O.CON.KFFC.FL.W.0406.000000T0000Z-000000T0000Z/
/VIXG1.1.ER.201011T0238Z.201011T1531Z.000000T0000Z.NO/
907 PM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Chattahoochee River near Vinings Cobb Parkway.
* Until further notice.
* At 8:45 PM EDT Sunday the stage was 17 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 18 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands and affects large portions of the 
  Chattahoochee National Recreation Area along the river upstream 
  and downstream from the gage on Cobb Parkway. The flood waters 
  will be around 3 feet deep over portions of the access road to the 
  recreation area. Portions of the parking lot will begin to flood.


&&

LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449

$$
200 
WGUS82 KFFC 120501
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
101 AM EDT Mon Oct 12 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Line Creek near Senoia affecting Coweta, Fayette and Spalding 
  Counties.

GAC077-113-255-120615-
/O.CAN.KFFC.FL.W.0436.000000T0000Z-201012T0501Z/
/LING1.1.ER.700119T1306Z.700119T1307Z.700119T1307Z.NO/
101 AM EDT Mon Oct 12 2020

...The Flood Warning for the Line Creek near Senoia has been 
cancelled...

The Flood Warning is cancelled for
  the Line Creek near Senoia.
* At 12:46 AM EDT Monday the stage was 9.9 feet.
* Flood stage is 10 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 11, 4:08 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Oct 11, 4:08 AM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
408 AM EDT Sun Oct 11 2020

.SHORT TERM /Today through Monday/...
Abundant moisture from the remnants of Delta will continue to stream
over the southern Appalachians and surrounding areas through the
weekend. Short term models have a good handle on the remnants of
Delta with satellite and radar loops showing Delta spinning across
portion of northern Alabama and short term models show the upper
level wave opening through the day as it lifts into the Tennessee
valley by this evening and into the Carolinas by tomorrow morning.
The surface low also weakens as it shifts over the Carolinas by
tomorrow evening. HI-RES models continue to show off and on
showers as the weakened rain bands move across the area today.
Likely POPs through this afternoon across much of north and
portions of Central Georgia will give way to Chance to slight
chance with much of the rain tapering off shortly after midnight.
Additional rainfall totals for today will mainly be in the one-
half inch to near an inch in the northeast mountains with locally
higher values possible. With these updated rainfall totals will
cancel the Flash Flood Watch, although Flash Flood Warnings [see
FFWFFC for more information] and an Areal Flood Warning [see
FLWFFC for more information] remaining in effect through mid
morning. Stayed close to guidance temperatures with near normal
high today giving way to above normal lows and afternoon highs
tomorrow.

Atwell

.LONG TERM /Monday Night through Saturday/...
Drier air will move into the area with a cold front expected to
move across the forecast area on Tuesday. Drier high pressure
will settle in behind the front through Thursday, with another
cold front approaching from the northwest early Friday. There are
some discrepancies noted in the timing and amount of moisture
associated with the next system, so have kept POPs mainly across
north Georgia and in the low chance category. Guidance
temperatures showing warmer than normal temperatures through the
work week with a cooling trend by Friday through the weekend.
Temperatures are expected to be at least 10 degrees cooler than
normal through the weekend.

Atwell

&&

.PREV DISCUSSION... /Issued 150 AM EDT Sun Oct 11 2020/

AVIATION...
06Z Update...
IFR/MVFR conditions will persist across TAF sites through the
period with slow improvement to MVFR after 14Z at all TAF sites.
KCSG/KMCN could see VFR for after 20Z before CIGs deteriorate to
MVFR once again after 02Z. Southeast winds initially at 5-10kts
will shift to southwest at 5-10kts between 17-19z. On and off
convection will continue through the TAF periods.

//ATL Confidence...
06Z Update...
Medium confidence all elements.
Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          77  66  80  63 /  70  40   5   0
Atlanta         74  66  79  63 /  70  20  10   0
Blairsville     70  62  75  57 /  80  40  10   5
Cartersville    74  66  80  61 /  80  30  10   0
Columbus        78  67  83  66 /  60  20   5   0
Gainesville     73  65  78  63 /  80  40  10   0
Macon           81  66  83  64 /  50  20   5   0
Rome            76  66  81  60 /  80  20  10   5
Peachtree City  74  65  80  63 /  70  20  10   0
Vidalia         85  70  83  66 /  30  30  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....Atwell
AVIATION...Atwell
Hazardous weather outlook, Oct 11, 5:23 AM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
523 AM EDT Sun Oct 11 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
523 AM EDT Sun Oct 11 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

The remnants of Delta will continue to move across portions of the
southeast today, bringing locally heavy rainfall and isolated
thunderstorms across north and portions of central Georgia.
Rainfall will be heavy at times, with up to an additional inch of
rainfall expected mainly across the northeast Georgia mountains.

Isolated thunderstorms will be possible, with lightning the main
hazard.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Oct 10, 8:06 PM EDTTornado WarningFFCDeKalb24 min
Oct 10, 8:33 PM EDTTornado WarningFFCDeKalb, Gwinnett27 min
Oct 10, 8:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Oct 10, 8:55 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton6 hr
Oct 10, 8:59 PM EDTSpecial Weather StatementFFCClayton31 min
Oct 10, 9:32 PM EDTRiver Flood WarningFFCDeKalb7 hr
Oct 10, 9:44 PM EDTRiver Flood WarningFFCFulton4 hr
Oct 10, 9:46 PM EDTSpecial Weather StatementFFCBarrow29 min
Oct 10, 9:53 PM EDTSpecial Weather StatementFFCClayton37 min
Oct 10, 10:03 PM EDTFlash Flood WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more6 hr
Oct 10, 10:05 PM EDTRiver Flood WarningFFCCobb6 hr
Oct 10, 10:08 PM EDTRiver Flood WarningFFCDeKalb21 days
Oct 10, 10:12 PM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Oct 10, 10:13 PM EDTRiver Flood WarningFFCDeKalb, Fulton32 hr
Oct 10, 10:15 PM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 10, 10:18 PM EDTRiver Flood WarningFFCFulton, Gwinnett12 hr
Oct 10, 10:23 PM EDTRiver Flood WarningFFCForsyth, Fulton50 hr
Oct 10, 10:25 PM EDTRiver Flood WarningFFCFulton60 min
Oct 10, 10:28 PM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Oct 10, 10:36 PM EDTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more6 hr
Oct 10, 10:43 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 10:54 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Oct 10, 10:56 PM EDTRiver Flood WarningFFCCobb, Fulton28 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCDeKalb3 hr
Oct 10, 11:01 PM EDTRiver Flood WarningFFCFulton20 hr
Oct 10, 11:06 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 11:12 PM EDTRiver Flood WarningFFCCobb, Fulton26 hr
Oct 10, 11:23 PM EDTRiver Flood WarningFFCForsyth5 hr
Oct 10, 11:26 PM EDTRiver Flood WarningFFCGwinnett23 hr
Oct 10, 11:31 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard45 hr
Oct 10, 11:39 PM EDTRiver Flood WarningFFCGwinnett3 hr
Oct 10, 11:40 PM EDTRiver Flood WarningFFCGwinnett4 hr
Oct 11, 12:03 AM EDTRiver Flood WarningFFCGwinnett21 days
Oct 11, 12:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett25 hr
Oct 11, 12:19 AM EDTRiver Flood WarningFFCFulton16 hr
Oct 11, 12:20 AM EDTRiver Flood WarningFFCForsyth20 hr
Oct 11, 12:22 AM EDTRiver Flood WarningFFCDawson, Forsyth15 hr
Oct 11, 12:23 AM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 11, 12:47 AM EDTSpecial Weather StatementFFCWhite58 min
Oct 11, 1:05 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 1:25 AM EDTRiver Flood WarningFFCCobb116 min
Oct 11, 1:41 AM EDTRiver Flood WarningFFCDawson9 hr
Oct 11, 1:51 AM EDTFlash Flood WarningFFCWhite6 hr
Oct 11, 2:01 AM EDTRiver Flood WarningFFCCoweta24 min
Oct 11, 2:06 AM EDTRiver Flood WarningFFCHall, White21 days
Oct 11, 2:19 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 2:22 AM EDTRiver Flood WarningFFCGwinnett, Walton21 days
Oct 11, 2:53 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Oct 11, 2:57 AM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Oct 11, 3:01 AM EDTRiver Flood WarningFFCDeKalb12 hr
Oct 11, 3:07 AM EDTAreal Flood WarningFFCBanks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more3 hr
Oct 11, 4:34 AM EDTRiver Flood WarningFFCCherokee12 hr
Oct 11, 4:37 AM EDTRiver Flood WarningFFCDeKalb21 days
Oct 11, 6:42 AM EDTRiver Flood WarningFFCDeKalb, Rockdale30 hr
Oct 11, 11:25 AM EDTRiver Flood WarningFFCCobb10 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCCherokee14 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCDeKalb, Rockdale2 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCBarrow, Jackson15 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCNewton, Rockdale33 hr
Oct 11, 7:07 PM EDTRiver Flood WarningFFCFayette, Spalding39 hr
Oct 11, 7:12 PM EDTRiver Flood WarningFFCFulton18 hr
Oct 11, 7:29 PM EDTRiver Flood WarningFFCDeKalb, Gwinnett8 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.